# SDR ASAA2024081651918

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 34,146 hours, 10,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPS TEST FOUND A EMERGENCY LIGHT BATTERY PACK INOP. GROUNDED - YES. REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS TEST GOOD.
